# SDR A6WA202407148776

- Difficulty date: July 14, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 41,345 hours, 40,335 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED R REV UNLK CAUTION MESSAGE WHILE CLIMBING. COMPLIED WITH IAC AND QRH, MESSAGE REMAINED. RETURNED TO DAY. NO DRAG OBSERVED ON RIGHT ENGINE. OCCURRED AT 16,000 FT. VERIFIED TRS SELECTED TO "OFF". SELECTED EMER STOW PER QRH/IAC.   AIRCRAFT REMOVED FROM SERVICE  REF. 353570/3 FOR MEL. DEACTIVATED PER AWA SUP 15-046D, TR WAS FOUND IN STOWED POSITION, PDU ADJUSTMENT NOT NECESSARY.  FOUND PDU DCV MEASUREMENTS OUT OF LIMITS. R/R RH PDU IAW AMM    78-32-03. OP'S TEST GOOD. REMOVED PLACARD AND REMOVED FROM MEL.
